# SDR FDEA202509271995

- Difficulty date: September 27, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246811229
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED AROUND THE LWR BORE HOLE ON THE OUTBD SIDE OF THE OUTBD JACK RIB AT   R3 SPLR ACCOMPLISHED THE REPAIR WITH BUSH, REINFORCING PLATE AND PACKING PLATE AT RH WING   #3 SPOILER O/B JACK RIB LOWER BORE ABX 40.425 I.A.W EA NO: T6-5740-T0385131 P1, SEQ1026,   TITLE: WING-ATTACH FITTINGS - RH WING #3 SPOILER JACK RIB AT STA ABX 31.675 AND ABX 40.425   - BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM DEVIATION. THE REPAIR CLASSIFIED   AS CAT.B MAJOR PER GMM 6-2-100
